Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 29, Issue 01 (January 2020)

No Access
A complete invariant for connected surfaces in the 3-sphere
  • 1950091

https://doi.org/10.1142/S0218216519500913

No Access
A lower bound of crosscap numbers of alternating knots
  • 1950092

https://doi.org/10.1142/S0218216519500925

No Access
Planar diagrams for local invariants of graphs in surfaces
  • 1950093

https://doi.org/10.1142/S0218216519500937

No Access
Width of codimension two knots
  • 1950094

https://doi.org/10.1142/S0218216519500949

No Access
Khovanov homology and diagonalizable Frobenius algebras
  • 1950095

https://doi.org/10.1142/S0218216519500950

No Access
An estimation for the ascending numbers of knots by Γ-polynomials
  • 1950096

https://doi.org/10.1142/S0218216519500962

No Access
Planar pure braids on six strands
  • 1950097

https://doi.org/10.1142/S0218216519500974

No Access
3-Manifolds with abelian embeddings in S4
  • 2050001

https://doi.org/10.1142/S0218216520500017

No Access
Tree invariants and Milnor linking numbers with indeterminacy
  • 2050002

https://doi.org/10.1142/S0218216520500029

No Access
Lissajous-toric knots
  • 2050003

https://doi.org/10.1142/S0218216520500030